Addiction treatment for Dilaudid can be dangerous and must be approached in a wise and careful manner. Stopping cold turkey can be fatal, especially when not under medical supervision. With high-end opioids, relapse can lead to death. If relapse occurs, the user is likely to take a dose size which they are no longer tolerant to, resulting in an overdose.
Specialists recommend that users of Dilaudid lower their doses gradually instead of quitting cold turkey to prevent the chance of a fatal relapse. The withdraw symptoms are also very severe, and will be greatly reduced through this method. Users can also use prescription medications to soften the withdraw symptoms.
It is especially recommended that those who have additional respiratory problems seek inpatient addiction treatment. The side effects of Dilaudid withdraw can be fatal to those with breathing issues.
The length of Dilaudid recovery heavily depends on the individual and their history with the substance, as well as other disorders they may have. Withdraw symptoms for Dilaudid can vary heavily depending on the person, so it may be best to see a professional, get evaluated, and have them help you decide a treatment plan that works best.
Copyright © 2019 Directions Outpatient Centers – All Rights Reserved.